# SDR ASAA2023022842168

- Difficulty date: February 28, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 45,864 hours, 13,371 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989085
- Part serial: 26099
- Condition: Failed
- Location: Left Ecs Bay
- Part time: 22,798 hours, 6,824 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON MASTER RECALL CONT CAB ZONE TEMP LIGHT ILLUMINATED. GROUNDED - YES. CONFIRMED FAULT, CONT CAB ZONE TEMP LIGHT ILLUMINATES WHEN RECALLED. PACK/ZONE TEMP CONTROLLER SHOWS HARD FAIL FLIGHT DECK TCV (V143). REMOVED & REPLACED TCV REF B737-800 AMM 21-61-21.
